| Model Number |
RBYPOD6 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2020-00950.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using pod coils and a non-penumbra microcatheter.During the procedure, while advancing two pod coils separately through the microcatheter, the physician experienced resistance, and the pusher assemblies of the pod coils were inadvertently bent.Therefore, the pod coils were removed.The procedure was completed using ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.